# SDR SWAA2022060908970

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-02 - AFT CARGO BAY - BS867; WL156; LBL11 - CRACKED ATTACH ANGLE @ WASTE TANK CLOSE-OUT BULKHEAD VERTICAL PILAR / [01] REMOVED ATTACH ANGLE AT AFT CARGO BAY WASTE TANK CLOSE OUT BULKHEAD IAW SRM 51-40-02;[02] VERIFIED NEW ANGLE P/N 149A8109U114 A TAG A126895 IAW APIC 53-42-51-06 LOCATED AND DRILLED UP NEW ANGLE IAW SRM 51-40-05;[03] VERIFIED STEPS 1 AND 2;[04] OK GIVEN TO INSTALL NEW REPAIR PART;[05] INSTALLED NEW ANGLE IAW SRM 51-40-02;[06] VERIFIED ITEM 5;[07] C/W;[08] AUDIT C/W
